Alert archive / Massachusetts / Coastal Flood Statements in 2015

Coastal Flood Statement 1, NWS Boston/Norton, MA

November 11, 2015Barnstable County, Norfolk County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Nov 11, 2015, 4:20 AM EST for Barnstable County, Norfolk County, Plymouth County, Massachusetts. It took effect at Nov 11, 2015, 8:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 4:20 AM EST (09:20 UTC)
In effect from
Nov 11, 2015, 8:00 AM EST
Expired
Nov 11, 2015, 1:00 PM EST
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 9.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WHUS41 KBOX 110920
CFWBOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
420 AM EST WED NOV 11 2015

MAZ019-022-111800-
/O.NEW.KBOX.CF.S.0001.151111T1300Z-151111T1800Z/
EASTERN PLYMOUTH MA-BARNSTABLE MA-
420 AM EST WED NOV 11 2015

...MINOR COASTAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDE
FROM MID MORNING THROUGH MIDDAY TODAY...

* LOCATION...EASTERN PLYMOUTH COUNTY AND NORTH FACING BEACHES OF
  BARNSTABLE COUNTY ALONG CAPE COD BAY...INCLUDING SCITUATE...
  PLYMOUTH...SANDWICH...BARNSTABLE...DENNIS AND BREWSTER.

* COASTAL FLOODING...STRONG NORTH TO NORTHEAST WINDS WILL CAUSE TO
  SEAS TO BUILD UP TO 8 TO 11 FEET OFFSHORE. THE HIGHEST SWELLS
  WILL MOVE ONSHORE AROUND THE TIME OF HIGH TIDE LATE THIS MORNING
  TO AROUND MIDDAY. ISOLATED MINOR COASTAL FLOODING MAY OCCUR
  ALONG THE MOST VULNERABLE COASTAL LOCATIONS.

* TIMING...FROM 9 AM UNTIL 1 PM TODAY.

* IMPACTS...COASTAL ROADWAYS WILL REMAIN PASSABLE WITH ONLY
  ISOLATED CLOSURES POSSIBLE.

&&

ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

SCITUATE

     TOTAL
      TIDE      DAY/TIME     SURGE     WAVES      FLOOD
      /FT/                    /FT/      /FT/    CATEGORY
  -----------  ----------  ---------  -------  ----------
   10.0-11.0    11/11 AM    0.5/ 1.5    8-10      NONE 
    8.5- 9.5    11/11 PM    0.0/ 1.0     7-9      NONE 
    9.0-10.0    12/11 AM   -0.4/ 0.6     5-6      NONE 

SANDWICH / DENNIS

     TOTAL                                                   
      TIDE      DAY/TIME     SURGE     WAVES      FLOOD     
      /FT/                    /FT/      /FT/    CATEGORY    
  -----------  ----------  ---------  -------  ----------  
   10.5-11.5    11/11 AM    1.0/ 2.0    6-7      MINOR      
    8.5- 9.5    11/11 PM   -0.1/ 0.9    4-6       NONE      
    9.0-10.0    12/11 AM   -0.5/ 0.5    1-2       NONE      

PROVINCETOWN HARBOR

     TOTAL
      TIDE      DAY/TIME     SURGE     WAVES      FLOOD
      /FT/                    /FT/      /FT/    CATEGORY
  -----------  ----------  ---------  -------  ----------
   11.0-12.0    11/11 AM    1.0/ 2.0    6-8      MINOR
    9.0-10.0    11/11 PM   -0.1/ 0.9    3-4       NONE
    9.5-10.5    12/11 AM   -0.5/ 0.5    1-2       NONE


$$

$$
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Nov 11, 3:55 AM EST, 25 minutes earlier.

Area forecast discussion, Nov 11, 3:55 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
355 AM EST WED NOV 11 2015

.SYNOPSIS...
STRENGTHENING LOW PRESSURE SOUTH OF NEW ENGLAND WILL BRING A
CHILLY WINDSWEPT RAIN TO RI AND EASTERN MA THIS MORNING. RAIN MAY
BE HEAVY AT TIMES ACROSS THIS AREA BEFORE TAPERING OFF LATER TODAY
AS LOW PRESSURE EXITS SEAWARD. ELSEWHERE RAIN WILL BE LIGHTER AND
MORE INTERMITTENT. A BRIEF PERIOD OF DRY WEATHER FOLLOWS TONIGHT
INTO THURSDAY MORNING BEFORE A FAST MOVING FRONT BRINGS A ROUND OF
SHOWERS TO THE AREA THURSDAY AFTERNOON AND EVENING. BEHIND THE
FRONT...DRY...BREEZY AND MILD WEATHER RETURNS FRIDAY FOLLOWED BY A
COOLING TREND THIS WEEKEND. HOWEVER THIS LOOKS SHORT LIVED AS
LATEST TRENDS SUGGEST MILDER WEATHER RETURNS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1045 PM UPDATE...

LOW PRES E OF THE MID NJ COAST AT 03Z CONTINUES TO DEEPEN AS IT
MOVE E-NE. NOTING PRES DAMMING WORKING ACROSS N CENTRAL MA INTO S
NH AS DEWPT DEPRESSIONS REMAIN HIGH. HOWEVER...NOTING -RA FROM
KFIT INTO NE MA...WITH SOME HEAVIER RAIN ACROSS NE MA. DRY SLOT
WORKING ACROSS SOUTHERN AREAS AS SEEN ON LATEST NE REGIONAL RADAR
TRENDS. ANOTHER AREA OF RAIN HAS BEEN DEVELOPING S OF NEW ENGLAND
AND MOVING NE. THIS WILL CONTINUE TO DEVELOP AS IT SHIFTS N-NE
OVERNIGHT INTO WED MORNING.

N-NE WINDS HAVE BEEN STEADILY INCREASING ACROSS CAPE COD AND THE
ISLANDS OVER THE LAST FEW HOURS. NOTED GUSTS UP TO AROUND 30 KT AT
03Z ON THE OUTER CAPE AND NANTUCKET. TIMING STILL LOOKS GOOD TO
BRING STRONGEST WINDS INTO THE REGION AFTER MIDNIGHT THROUGH
12Z-14Z.

HAVE KEPT WIND ADVISORIES IN PLACE...THOUGH NEED TO EVALUATE
WHETHER THE STRONG WINDS WILL REACH UP TO CAPE ANN AS 00Z DATA
COMES IN.

REMAINDER OF FORECAST PRETTY MUCH ON TRACK...BUT HAVE UPDATED TO
BRING OVERNIGHT CONDITIONS CURRENT.

PREVIOUS DISCUSSION...
AS THE COASTAL LOW DEEPENS...SO WILL THE PRESSURE GRADIENT OVER
US. THIS WILL BRING INCREASING WIND ESPECIALLY ACROSS THE SOUTH
COAST AND ISLANDS. GFS SHOWS 950 MB EAST WINDS OF 35-40 KNOTS
SWEEPING CAPE COD AND ISLANDS OVERNIGHT. NOT CLEAR HOW MUCH OF
THIS WILL REACH THE SURFACE...PROBABLY 25-30 KNOTS BUT WITH
LINGERING POTENTIAL FOR A FULL TRANSFER OF 40 KNOTS. WE WILL
MAINTAIN THE OVERNIGHT WIND ADVISORY FOR MUCH OF EAST COASTAL
MASS. THE MOST LIKELY SPOTS WILL BE CAPE COD AND ISLANDS. THERE
IS A LINGERING BUT LESSER CHANCE FOR REACHING THESE SPEEDS ALONG
THE NORTH AND SOUTH SHORES OUTSIDE BOSTON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...

WEDNESDAY...

COASTAL LOW PRESSURE PASSES SOUTHEAST OF NANTUCKET BY MIDDAY. EXPECT
THE RAIN TO CONTINUE WEDNESDAY MORNING AND THEN DIMINISH AS THE
FORCING MOVES OFF TO THE EAST WITH THE SURFACE LOW. EXPECTING
BASIN AVERAGES OF AROUND AN INCH ALONG THE MASSACHUSETTS COAST AND
0.5 TO 0.75 INCHES IN THE WESTERN AND CENTRAL INTERIOR.

THE STRONG EAST WINDS WILL SHIFT TO NORTH WIND AS THE LOW PASSES
OFFSHORE. THE INTENSIFYING LOW MAY ALLOW THESE WINDS TO INCREASE
DURING THE MORNING. GFS AND ECMWF SHOW LOW LEVEL SPEEDS ALOFT
REACHING 45 TO 50 KNOTS...SUGGESTING 35 KNOT GUSTS AND POSSIBLY A
LITTLE STRONGER. BEST CHANCE CONTINUES TO BE CAPE ANN/CAPE
COD/ISLANDS. EXPECT WINDS TO DIMINISH DURING THE AFTERNOON/EVENING
AS THE COASTAL LOW MOVES OUT TO SEA.

MOISTURE FIELDS ALOFT SHOW SOME DRYING LATE WEDNESDAY
AFTERNOON IN WESTERN MASS/CT...SUGGESTING A PARTIAL CLEARING
TREND.

WEDNESDAY NIGHT...
THE CLEARING TREND CONTINUES WEST TO EAST AS WEAK HIGH PRESSURE
MOVES OVER NEW ENGLAND. EXPECT CLEARING SKIES AND WINDS BECOMING
LIGHT OVERNIGHT. TEMPERATURES UPSTREAM LAST NIGHT WERE IN THE LOW
TO MID 30S...LEADING TO OUR FORECAST OF 30S INLAND AND LOWER 40S
ALONG THE COAST.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...

UPDATED 4 AM

HIGHLIGHTS...

* THURSDAY AFTERNOON/EVENING - WIDESPREAD SHOWERS
* FRIDAY - IMPROVEMENT WITH DRY...MILDER AND BREEZY WEATHER
* COOLING TREND THIS WEEKEND BUT THEN MILDER NEXT WEEK

THURSDAY...

ANY EARLY MORNING SUNSHINE QUICKLY FADES AS NEXT SYSTEM APPROACHES
SOUTHERN NEW ENGLAND. THIS SYSTEM IS A SOUTHERN STREAM SHORT WAVE
TROUGH CURRENTLY EJECTING OUT OF THE 4 CORNERS REGION WILL YIELD AN
OCCLUDED LOW MOVING ACROSS THE GREAT LAKES THU. ITS OCCLUDED FRONT
WILL SWEEP ACROSS SOUTHERN NEW ENGLAND IN THE AFTN AND
EVENING...ACCOMPANIED BY A BAND OF SHOWERS. MODEST MOISTURE PLUME
WITH PWATS OF +1 STD COUPLED WITH GOOD JET DYNAMICS SHOULD SUPPORT
WIDESPREAD SHOWERS HERE LATE THU AFTN AND EVENING. INSTABILITY IS
LACKING SO NOT EXPECTING ANY THUNDER AT THE MOMENT.

NOT AS COOL AS TODAY AS LOW LEVEL SOUTHERLY JET OF 40 KT PROVIDES
WAA WITH TEMPS REBOUNDING INTO THE 50S.

FRIDAY...

OCCLUDED FRONT MOVES OFFSHORE WITH A RELATIVELY MILD AIRMASS IN ITS
WAKE ACROSS THE AREA. THUS TEMPS FRI MORNING ARE MILD FOR MID NOV
WITH LOWS PRIOR TO SUNRISE ONLY 45 TO 50. THIS WILL KICK OFF A MILD
DAY ACROSS THE REGION WITH PARTIAL SUNSHINE AND A WELL MIXED BLYR
YIELDING HIGHS 55 TO 60. STRONG PGRADIENT OVER THE REGION AS SUB 990
MB LOW PRES MOVES FROM MAINE INTO THE MARITIMES. THIS WILL SUPPORT
GUSTY WNW WINDS OF 25 TO 35 MPH.

FRI NIGHT AND SATURDAY...

TRAILING NORTHERN STREAM SHORT WAVE WILL BRING AN END TO THE MILD
WEATHER WITH MODEST CAA IN ITS WAKE. THUS COOLER AND BLUSTERY
WEATHER BEGINNING FRI EVENING AND CONTINUING INTO SAT. THE SHORT
WAVE TROUGH MAY TRIGGER A FEW SHOWERS ACROSS THE INTERIOR FRI
EVENING HOWEVER THE COASTAL PLAIN /INCLUDING BOSTON TO PROVIDENCE
CORRIDOR/ LIKELY REMAINS DRY. OTHERWISE DRY WEATHER PREVAILS LATER
FRI NIGHT INTO SAT.

SUNDAY...

APPEARS AS OUR TRANSITION DAY CLOSED LOW OVER THE MARITIMES EXITS
EASTWARD AND ALLOWS HEIGHTS TO RISE ACROSS NEW ENGLAND. THIS
TRANSLATES TO TEMPS NOT AS COOL AS SAT ALONG WITH LESS WIND. SO
SUNDAY SHOULD SHAPE UP AS A PLEASANT DAY WITH SUNSHINE AND TEMPS
SEASONABLY COOL WITH HIGHS 50 TO 55...U40S HIGHER TERRAIN.

EARLY NEXT WEEK...

DETERMINISTIC AND ENSEMBLES BOTH CLUSTERING AROUND EASTERN
SUBTROPICAL RIDGE REDEVELOPING. THIS WOULD SUPPORT TEMPS ABOVE
NORMAL HERE IN SOUTHERN NEW ENGLAND. ALTHOUGH TEMPS MAY BE TEMPERED
A BIT AS SURFACE HIGH NEXT WEEK APPEARS TO SETUP OVER SNE AND THEN
SHIFTING EAST OF NEW ENGLAND. NEVERTHELESS TEMPS SOMEWHAT ABOVE
NORMAL WITH HIGHS LIKELY IN THE U50S AND L60S.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TONIGHT/...

OVERNIGHT...MODERATE CONFIDENCE.
MAINLY MVFR-IFR CIGS ACROSS MOST AREAS. VSBYS MAINLY VFR EXCEPT
MVFR-IFR ALONG S COAST...CAPE COD AND THE ISLANDS. MAY SEE VSBYS
LOWER AS -RA/RA MOVES N-NE AFTER 06Z-08Z. WILL SEE AREAS OF LIFR
CIGS/VSBYS AFTER MIDNIGHT ALONG S COAST. PATCHY FOG ALSO DEVELOPS
ACROSS E MA/RI OVERNIGHT.

E-NE WINDS ALONG THE COAST WILL INCREASE...WITH GUSTS OF 30-35
KNOTS...POSSIBLY UP TO 40-45 KNOTS TOWARD MORNING ALONG THE COAST.
LOW LEVEL WIND SHEAR WILL LIKELY DEVELOP...THE MOST FAVORED
LOCATION WILL BE CAPE COD AND THE ISLANDS/SE MASS. BOSTON AND
PROVIDENCE ARE ON THE EDGE OF THIS AFFECTED AREA AND WILL NEED TO
MONITORED.

WEDNESDAY...MODERATE CONFIDENCE. MVFR CIGS/VSBYS AND AREAS OF IFR
IN RAIN AND FOG DURING THE MORNING. LOW LEVEL WIND SHEAR IN PARTS
OF EASTERN MASS ESPECIALLY CAPE ANN/CAPE COD/ISLANDS DURING THE
MORNING. THESE LOW LEVEL WINDS WILL TURN NORTHERLY DURING THE
MORNING. WINDS AND RAIN SHOULD DIMINISH TOWARD MIDDAY/EARLY
AFTERNOON AS THE OFFSHORE STORM MOVES FARTHER AWAY.

WEDNESDAY NIGHT...MODERATE CONFIDENCE.

CONDITIONS TREND VFR AS SKIES CLEAR FROM WEST TO EAST. WINDS WILL
ALSO DIMINISH...BECOMING LIGHT OVER THE INTERIOR.

KBOS TAF...MODERATE TO HIGH CONFIDENCE. LOW-MODERATE POTENTIAL
FOR LOW LEVEL WIND SHEAR WEDNESDAY MORNING AS WINDS TURN FROM EAST
TO NORTH.

KBDL TAF...HIGH CONFIDENCE.

OUTLOOK /THURSDAY THROUGH SUNDAY/...

UPDATED 4 AM

THURSDAY...MODERATE CONFIDENCE.

MVFR WITH SHOWERS BECOMING WIDESPREAD LATE IN THE DAY AND EVENING.
LOW RISK OF IFR CIGS IN SHOWERS. IMPROVING CONDITIONS LATE EVENING
AND OVERNIGHT TO VFR ALONG WITH WIND SHIFT FROM SW TO W. W WINDS
BECOME GUSTY 20 TO 30 KT.

FRIDAY...HIGH CONFIDENCE.

VFR WITH GUSTY WEST WINDS 20 TO 30 KT.

SATURDAY INTO SUNDAY...HIGH CONFIDENCE.

VFR WITH GUSTY WNW WINDS SAT THEN EASING SUNDAY. DRY WEATHER
PREVAILS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TONIGHT/...MODERATE-HIGH CONFIDENCE.

OVERNIGHT...
LOW PRESSURE PASSING NEAR OR JUST S OF THE SOUTHERN WATERS WILL
CONTINUE TO DEEPEN AS IT MOVES NE. E-NE WINDS GUSTING UP TO 35-40
KNOTS AFTER MIDNIGHT. THIS WILL DRIVE SEAS TOWARD SHORE AND BUILD
HEIGHTS TO 5 TO 8 FEET ON THE EXPOSED WATERS. GALE WARNINGS ON ALL
WATERS CONTINUE.

WEDNESDAY...
LOW PRESSURE OFFSHORE PASSES WELL OUTSIDE OF NANTUCKET DURING THE
MORNING/MIDDAY. AS IT DOES SO...WIND DIRECTIONS WILL SHIFT FROM
EAST THROUGH NORTHEAST TO NORTH. LOW LEVEL WINDS ABOVE THE SURFACE
ARE EXPECTED TO INCREASE TO 40-45 KNOTS AND MAY APPROACH 50 KNOTS.
THE PORTION OF THIS WIND THAT REACHES THE SEA SURFACE SHOULD BE
ENOUGH TO MAINTAIN NORTH GALES THROUGH THE MORNING WITH NEARSHORE
WATERS DIMINISHING EARLY TO MID AFTERNOON.

WEDNESDAY NIGHT...HIGH CONFIDENCE...
WINDS WILL DIMINISH AS WEAK HIGH PRESSURE BUILDS OVER NEW ENGLAND.
WINDS SHOULD DIP BELOW 25 KNOTS BY MIDNIGHT. SEAS WILL
DIMINISH...BUT REMAIN ROUGH OVERNIGHT ON THE OUTER WATERS AND
MASSACHUSETTS/IPSWICH BAYS WHICH REMAIN EXPOSED. A SMALL CRAFT
ADVISORY MAY BE NEEDED ON THOSE WATERS.

OUTLOOK /THURSDAY THROUGH SUNDAY/...

UPDATED 4 AM

THURSDAY...HIGH CONFIDENCE.

SOUTH WINDS INCREASING 15 TO 20 KT AHEAD OF AN APPROACHING OCCLUDED
FRONT. SHOWERS BECOME WIDESPREAD LATE IN THE DAY AND EVENING.

FRIDAY...HIGH CONFIDENCE.

GUSTY WEST WINDS 20 TO 30 KT BEHIND THE DEPARTING FRONT. DRY WEATHER
AND GOOD VSBY EXPECTED.

SATURDAY INTO SUNDAY...HIGH CONFIDENCE.

WNW WINDS 20 TO 30 KT SAT RELAX A BIT SUNDAY. DRY WEATHER AND GOOD
VSBY PREVAIL.

&&

.TIDES/COASTAL FLOODING...
LOW PRES WILL STRENGTHEN BETWEEN NANTUCKET AND THE 40N/70W
BENCHMARK OVERNIGHT INTO WEDNESDAY MORNING. E-NE WINDS WILL GUST
UP AROUND 30 KT THROUGH MIDNIGHT...THEN WILL BACK TO N-NE WITH
GUSTS PEAKING 35-40 KT WEDNESDAY MORNING. SEAS WILL BUILD UP TO
9-14 FEET OFFSHORE...AND UP TO 8 FT OR SO INTO CAPE COD BAY AS
WINDS BECOME MORE NORTH DURING WEDNESDAY.

MAY SEE SOME SPLASHOVER DURING THE WEDNESDAY MORNING TIDE CYCLE
WHEN THE HIGHEST SEAS ARE IN PLACE ALONG E FACING BEACHES. MODEL
FORECASTS OF SURGE WERE 1.0 TO 1.7 FEET...WE ADDED UP TO 0.5 FEET
TO THIS. THIS WOULD BRING VALUES AROUND BOSTON HARBOR AT 11 TO
11.5 FEET. OTHER AREAS OF CONCERN WILL BE AROUND SANDWICH AND
AROUND DENNIS WHERE NOTING SURGE OF 1.5 TO 1.9 FEET ON THE
NORTHERLY WIND COMPONENT AROUND THE TIME OF HIGH TIDE LATE WED
MORNING...STORM TIDE VALUES EITHER SIDE OF 12 FEET. HIGH TIDE
TIMES ALONG THE E COAST WILL BE BETWEEN 10 AND 11 AM ON WED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MAZ007-019-
     022>024.
RI...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR RIZ008.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ232-254-255.
     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ233-234.
     GALE WARNING FROM 10 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR ANZ230.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ231-250-256.
     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ236.
     GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ235-237.
     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ251.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...NOCERA/EVT
MARINE...NOCERA/EVT
TIDES/COASTAL FLOODING...EVT/NOCERA
Hazardous weather outlook, Nov 11, 4:04 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EST WED NOV 11 2015

CTZ002>004-MAZ002>006-008>016-026-RIZ001>004-006-120915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
WASHINGTON RI-
404 AM EST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-019-022>024-RIZ008-120915-
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-BLOCK ISLAND RI-
404 AM EST WED NOV 11 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

PERIODS OF HEAVY RAIN THIS MORNING AND EARLY AFTERNOON MAY RESULT
IN MINOR STREET AND HIGHWAY FLOODING WITH THE GREATEST RISK
ACROSS SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD AND THE ISLANDS.

THERE IS THE POSSIBILITY OF MINOR TIDAL FLOODING OR SPLASHOVER
ALONG THE EAST-COAST OF MASSACHUSETTS...WITH THE GREATEST RISK
SOUTH OF BOSTON FROM SCITUATE TO SANDWICH ON CAPE COD. LOW
CONFIDENCE AT THIS TIME AND ANY FLOODING WOULD BE MINOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ232-254-255-120915-
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MODERATE PROBABILITY FOR NORTHWEST GALES LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-250-256-120915-
CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MODERATE PROBABILITY FOR NORTHWEST GALES LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ251-120915-
MASSACHUSETTS BAY AND IPSWICH BAY-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ235-237-120915-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MODERATE PROBABILITY FOR NORTHWEST GALES LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ236-120915-
NARRAGANSETT BAY-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-120915-
BOSTON HARBOR-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233-234-120915-
VINEYARD SOUND-BUZZARDS BAY-
404 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ017-018-020-021-RIZ005-007-120915-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BRISTOL RI-NEWPORT RI-
404 AM EST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN THIS MORNING AND EARLY AFTERNOON MAY RESULT
IN MINOR STREET AND HIGHWAY FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 12:41 PM ESTSmall Craft AdvisoryBOX49 hr

Nearby

Coastal Flood Statements in Massachusetts, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.